# SDR SWAA2017082815950

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 602,214 hours, 35,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 6557463
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR LOOSE.  INSTALLED THE BRACKET IAW SRM AND MT.
